MathSciNet Relay Station
MathSciNet bibliographic data
MR778674 16A38 (16A33)
Small, L. W.; Stafford, J. T.; Warfield, R. B., Jr. Affine algebras of Gel′fand-Kirillov dimension one are PI. Math. Proc. Cambridge Philos. Soc. 97 (1985), no. 3, 407–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement